Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Fredholm Toeplitz operators


Authors: R. G. Douglas and Donald Sarason
Journal: Proc. Amer. Math. Soc. 26 (1970), 117-120
MSC: Primary 47.25
DOI: https://doi.org/10.1090/S0002-9939-1970-0259639-X
MathSciNet review: 0259639
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Whether a Toeplitz operator on $ {H^2}$ is Fredholm is shown to depend only on the local behavior of the inducing function.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.25

Retrieve articles in all journals with MSC: 47.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0259639-X
Keywords: Toeplitz operator, Fredholm operator, Hardy spaces
Article copyright: © Copyright 1970 American Mathematical Society